# SDR IPXA2016060304199

- Difficulty date: May 20, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702933
- Condition: Cracked
- Location: Bs 2084
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, SHEAR TIE CRACKED IN 311 COMPARTMENT CEILING, BS 2084.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR CLIP IAW DWG AJC7029, SRM 51-33-01, 51-35-01.
